MAUDE Adverse Event Report: MASIMO CORPORATION RD RAINBOW SET R25-12 RD RAINBOW SET SERIES PATIENT CABLE; OXIMETER

MASIMO CORPORATION RD RAINBOW SET R25-12 RD RAINBOW SET SERIES PATIENT CABLE; OXIMETER
Model Number 4078
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Model 4078 - the cable stopped responding with the monitor.It was plugged and unplugged several times.The pulse oximeter (pulse ox) on the patient was tried with another new cable and the pulse ox was then read by the monitor.This was quickly fixed and did not impact the patient for more than a few minutes.Heart rate (hr) on the monitor was reading appropriately during this time.Given to representative.Model 4013 - patient born via c-section.Following delivery, a pulse oximeter used in the neonatal room was applied to patient's right hand.Unable to get an oxygen saturation reading until the hand was physically held by the provider with zero movement.It took approximately 3 minutes following delivery to obtain any saturation reading.According to the provider talked to, this happens at most deliveries and people are "used to it" taking so long to occur.Probe or cable not saved.Model 4478, pulse ox was not reading appropriately.When on patient's foot, it would fail to pick-up any readings.When disconnected and reconnected, it picked up briefly, but did not give an accurate reading (poor photoplethysmograph and pulse reading on pulse oximeter did not correlate with electrocardiogram(ecg) heart rate).Pulse oximeter cable exchanged; problem resolved.Device was saved and returned to masimo representative.

Brand Name
RD RAINBOW SET R25-12 RD RAINBOW SET SERIES PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key17649914
Report Number17649914
Device Sequence Number6332002
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public(01)00843997010665
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2023
Report Date (Section F) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4078
Device Catalogue Number4078
Device Lot Number23CSD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/11/2023